# SDR ABXA9800037

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Bs 1040
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE-FRAME AT STATION 1040 CORRODED BEYOND LIMITS.  REPAIRED IAW ABX REA D853-0229 AND DC8 SRM 51-1-20.
